# SDR AALA20140121005

- Difficulty date: January 20, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,343 hours, 20,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO ANGLE FROM STATIONS 237 TO 238 CRACKED.  INSTALLED NEW SERVICEABLE CARGO ANGLE.
